Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Noncommutative topological dynamics. II


Author: Daniel Avitzour
Journal: Trans. Amer. Math. Soc. 282 (1984), 121-135
MSC: Primary 46L55; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9947-1984-0728705-9
Part I: Trans. Amer. Math. Soc. (1) (1984), 109-119
MathSciNet review: 728705
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This part deals with almost periodic and weakly mixing $ {C^ \ast }$-flows, and with disjointness and weak disjointness of $ {C^ \ast }$-flows (flows on $ {C^ \ast }$-algebras). The main result is a generalization to $ {C^ \ast }$-flows of Keynes and Robertson's characterization of minimal weakly mixing flows. Examples are discussed exhibiting anomalous behaviour of disjointness in the $ {C^ \ast }$-flow case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55, 54H20

Retrieve articles in all journals with MSC: 46L55, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0728705-9
Article copyright: © Copyright 1984 American Mathematical Society